×

zbMATH — the first resource for mathematics

On subparacompact spaces. (English) Zbl 0187.19902

MSC:
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)
Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Arhangel\(^{\prime}\)skiĭ, On a class of spaces containing all metric and all locally bicompact spaces, Dokl. Akad. Nauk SSSR 151 (1963), 751 – 754 (Russian).
[2] A. V. Arhangel\(^{\prime}\)skiĭ, Mappings and spaces, Russian Math. Surveys 21 (1966), no. 4, 115 – 162. · Zbl 0171.43603 · doi:10.1070/RM1966v021n04ABEH004169 · doi.org
[3] R. H. Bing, Metrization of topological spaces, Canadian J. Math. 3 (1951), 175 – 186. · Zbl 0042.41301
[4] D. K. Burke and R. A. Stoltenberg, A note on \?-spaces and Moore spaces, Pacific J. Math. 30 (1969), 601 – 608. · Zbl 0183.27502
[5] M. M. Čoban, \?-paracompact spaces, Vestnik Moskov. Univ. Ser. I Mat. Meh. 24 (1969), no. 1, 20 – 27 (Russian, with English summary). · Zbl 0183.27403
[6] G. Creede, Semi-stratifiable spaces, Topology Conference, Arizona State University, Tempe, Ariz., 1967, pp. 318-323. · Zbl 0211.25702
[7] C. H. Dowker, On countably paracompact spaces, Canadian J. Math. 3 (1951), 219 – 224. · Zbl 0042.41007
[8] James Dugundji, Topology, Allyn and Bacon, Inc., Boston, Mass., 1966. · Zbl 0144.21501
[9] Louis F. McAuley, A note on complete collectionwise normality and paracompactness, Proc. Amer. Math. Soc. 9 (1958), 796 – 799. · Zbl 0109.15301
[10] E. Michael, Another note on paracompact spaces, Proc. Amer. Math. Soc. 8 (1957), 822 – 828. · Zbl 0078.14805
[11] Akihiro Okuyama, Some generalizations of metric spaces, their metrization theorems and product spaces, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 9 (1968), 236 – 254 (1968). · Zbl 0153.52404
[12] -, \( \sigma \)-spaces and closed mappings. I, Proc. Japan Acad. 44 (1968), 472-477. · Zbl 0165.56502
[13] Akihiro Okuyama, \?-spaces and closed mappings. I, II, Proc. Japan Acad. 44 (1968), 472 – 477; ibid. 44 (1968), 478 – 481. · Zbl 0165.56502
[14] Frank Siwiec and Jun-iti Nagata, A note on nets and metrization, Proc. Japan Acad. 44 (1968), 623 – 627. · Zbl 0181.25902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.